Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Homology operations in the topological cyclic homology of a point

Håkon Schad Bergsaker and John Rognes

Geometry & Topology 14 (2010) 755–772
Abstract

We consider the commutative S–algebra given by the topological cyclic homology of a point. The induced Dyer–Lashof operations in mod p homology are shown to be nontrivial for p = 2, and an explicit formula is given. As a part of the calculation, we are led to compare the fixed point spectrum SG of the sphere spectrum and the algebraic K–theory spectrum of finite G–sets, as structured ring spectra.

Keywords
topological cyclic homology, homology operation, algebraic $K$–theory
Mathematical Subject Classification 2010
Primary: 55S12, 55P43
Secondary: 19D55, 55P92, 19D10
References
Publication
Received: 18 November 2008
Revised: 11 December 2009
Accepted: 6 December 2009
Published: 19 February 2010
Proposed: Ralph Cohen
Seconded: Haynes Miller, Paul Goerss
Authors
Håkon Schad Bergsaker
Department of Mathematics
University of Oslo
Oslo
Norway
John Rognes
Department of Mathematics
University of Oslo
Oslo
Norway